# SDR COMA0060660

- Difficulty date: August 20, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 13,071 hours, 12,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Part time: 13,071 hours, 12,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT ANGLE CORRODED BEYOND LIMITS.  REMOVED ANGLE AND FABRICATED AND INSTALLED NEW ANGLE IAW WVAC EO 601R0-53-1597.
